MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC HYDRO-KIT; CATHETER, STRAIGHT

WELLSPECT HEALTHCARE LOFRIC HYDRO-KIT; CATHETER, STRAIGHT
Model Number 42012
Medical Device Problem Codes Break (1069); Leak/Splash (1354); Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
Adverse event occurred outside us, in germany.A male patient has been using urinary catheters, lofric hydro-kit nelaton (40cm, ch12) for several years.Lofric hydro-kit is a sterile, single use, hydrophilic catheter with salt solution for activation, intended for intermittent urinary catheterization.It has an integrated urine collection bag (primary package) and is ready to use anywhere.The wetting solution is used to activate the hydrophilic catheter coating before use.On (b)(6), 2025, the patient contacted the manufacturer representative and reported that there were holes in the urine collection bags for 4 of the products he had used.The defect in urine collection bags was discovered during use and the urine leaked out instead of remaining in the urine collection bag.The hole was located in the same place on all four catheters.No injuries or medical complications have been reported for the patient.He would like to continue using lofric hydro-kit.
 
Additional Manufacturer Narrative
Batch documentation and production data have been reviewed.No earlier complaints registered for this lot.The patient returned one used product and five unused products to the manufacturer.Visual inspection of the 5 unused products is approved according to specification.The used product shows a clear fold and hole in the weld.During the period when the faulty product was produced, sampling has been carried out according to established intervals and routines (see below).When this batch was produced, there were recurring problems with the pick-up in the catheter loading station in the machine that could be the cause of this specific defect on the urine bag.In connection with this, a maintenance request was opened and the problems were solved.This is considered a plausible root cause for the product problem.Urine bag control routines: control of the urine bag is carried out to ensure that the bag meets the set specifications.A total of 12 products are controlled during start of new order (all tests), starting up after longer stop (8 hours+) (all tests), after a power outage (all tests), after adjustments to the machine that might affect product properties (all tests) , every 60 minutes (visual inspection and weld width), and every 2 hours (leakage test).Should additional facts prompt us to alter or supplement any information of conclusions contained in this report, a follow-up report will be submitted.

Brand Name
LOFRIC HYDRO-KIT
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
mölndal, SE-43 121
SW  SE-43 121
Manufacturer Contact
johanna lundqvist
aminogatan 1
p.o. box 14
mölndal, SE-43-121
SW   SE-43121
MDR Report Key22726421
Report Number3009632672-2025-00023
Device Sequence Number8344922
Product Code EZD
UDI-Device Identifier07333387042817
UDI-Public07333387042817
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number42012
Device Catalogue Number42012003
Device Lot Number666791
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Initial Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale